| Model Number |
G23897 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/18/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
During insertion the wire became stuck and could not advance or be removed from the catheter.The device and wire were removed together and another of the same device was used to complete the intended procedure.No part of the device was left in the patient, and there were no injuries or additional procedures.